# SDR 99FDEA00015

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 1212828
- Condition: Twisted
- Location: Nr 1 Eng Tr Unit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON T/O ROLL (BELOW 80 KTS) AMBER NR 1 ENG REVERSER UNLOCK LIGHT ILLUM.  REJECTED T/O AND RETURNED TO GATE FOR INSPECTION.  PERFORMED REJECTION TAKEOFF CHECKLIST.  FOUND RT LOWER FLEX CABLE HOUSING TWISTED AND BINDING.  REMOVED AND REPLACED FLEX CABLE PER AMM 78-31-12 PG 201-203.  T/R OPS CK GOOD ON ENG RUN.
